# SDR 2003UALA00989

- Difficulty date: December 29, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 31,702 hours, 11,199 cycles
- Engine: Iae V2527A5
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Part serial: 8385
- Condition: Out Of Limits
- Location: Slats
- Part time: 31,702 hours, 11,199 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAILED TO DEPLOY, S-CTRL FAULT ILLUMINATED.  THE TORQUE LIMITER OF THE LT NR 2 SLAT OUTBOARD ACTUATOR WAS FOUND TRIPPED. THE SLAT STOP TO FWD ROLLER DIMENSION WAS ALSO FOUND OUT OF LIMIT. REPLACEMENT OF THE FAULTY SLAT ACTUATOR AND SUBSEQUENT ADJUSTMENT OF THE SLAT RIG WERE ACCOMPLISHED WITHOUT FURTHER ANOMALY.
